tiny 'under the skin bumps'
Posted 10 April 2005 - 09:47 PM
Posted 04 June 2005 - 10:18 PM
Posted 13 July 2005 - 01:30 PM
I believe it may have a effect because it's supposed to make your skin peel off a bit, but maybe that's just wishful thinking.
Posted 13 July 2005 - 05:35 PM
And if someone who knows can answer this post, that would be wonderful. I have the absolute same problem.
I can't tell - pores, marks from old acne (and me picking), under the skin zits?!?!
Anyone who knows please respond!!!
Posted 15 July 2005 - 12:54 PM
And those "bumps." Those seem to be going away as well. I'll tell you how it goes.
Posted 01 August 2005 - 11:39 AM
Posted 01 August 2005 - 10:50 PM
Posted 05 August 2005 - 02:03 AM
I have what seems like millions of 'comedones' which are blackheads and whiteheads (often the whiteheads are skin coloured but in the light they look like tiny bumps)
I have been prescribed Retin-A gel which I have been using for 3 weeks now. This has made the problem much worse, even on the skin which I have not used the gel on, and I also have a lot more large spots at the moment. However, my dermatologist did warn me this would happen and usually ater 3 weeks improvement begins following this horrible period (haven't been out, cry all the time)
I am holding out cos I have read that it can take many more weeks for improvement to be seen and so far the pattern I am experiencing does seem to be in line with the information I have about the medicine. Has anyone else used Retin-A (0.01%) and had positive results?
Posted 05 August 2005 - 12:35 PM
Posted 18 August 2005 - 09:00 AM
So right now I'm applying Differin at night and a thin layer of BP in the morning....hopefully this combination will get rid of those damned annoying bumps! My acne is pretty mild though...mainly just loads of those little bumps and the occasional pustule. The Regimen did a good job bringing everything under control, but I suspect the constant slathering of BP on my face night and day had the unintended effect of clogging up some of my pores, i.e. those little white bumps.
Posted 09 December 2009 - 10:59 PM
Edited by Bennthere, 09 December 2009 - 11:00 PM.
Posted 10 December 2009 - 01:59 PM
- Toner is really bad for small bumps. It might temporarily lessen the effect or make them smaller, but they always live on.
- AHA is superior to toner for getting rid of small bumps. Seems like most of you guys have very mild acne. AHA and BP work so well for mild acne.
Posted 25 June 2011 - 08:55 PM
Edited by isakendon, 25 June 2011 - 08:57 PM.
Posted 28 June 2011 - 06:14 AM
I guess I could try using AHA every day and see how that works. isakendon, maybe you should try that, too. Just make sure you use sunscreen every day after you apply. AHAs do keep your cells turning over and help you shed skin faster.
I'm wary of dermatologists... they always want to slap ointments on everything, and I'm always sensitive to it - cortisone cream and Retinol. No thanks. I need to find a derm who listens to me. I have yet to find one.
Posted 02 August 2011 - 07:30 PM
I'm not sure if this is even close to the same condition others have mentioned, but it may be worth a talk with your doctor. I was just hoping to find something that I did not need a prescription for, because these things can get expensive!
Posted 11 August 2011 - 01:16 AM
Edited by VeganAbby, 11 August 2011 - 01:17 AM.
Posted 05 October 2011 - 09:58 PM
Posted 12 October 2011 - 03:55 PM
2 user(s) are reading this topic
0 members, 2 guests, 0 anonymous users